# SDR AALA202112075149

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,822 hours, 14,974 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. SECURED FLOOR SILL SCREWS FORWARD LAVATORY DOOR ENTRANCE
